MathSciNet Relay Station
MathSciNet bibliographic data
MR656246 26A12 (26A48)
Bingham, N. H.; Goldie, Charles M. Extensions of regular variation. I. Uniformity and quantifiers. Proc. London Math. Soc. (3) 44 (1982), no. 3, 473–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement